Follow
Jeffrey Galkowski
Title
Cited by
Cited by
Year
Synthesis of size-controlled and shaped copper nanoparticles
D Mott, J Galkowski, L Wang, J Luo, CJ Zhong
Langmuir 23 (10), 5740-5745, 2007
6452007
Optimal constants in nontrapping resolvent estimates and applications in numerical analysis
J Galkowski, EA Spence, J Wunsch
Pure and Applied Analysis 2 (1), 157-202, 2019
372019
Distribution of resonances in scattering by thin barriers
J Galkowski
American Mathematical Society 259 (1248), 2019
36*2019
Wavenumber-explicit analysis for the Helmholtz h-BEM: error estimates and iteration counts for the Dirichlet problem
J Galkowski, EH Müller, EA Spence
Numerische Mathematik 142 (2), 329-357, 2019
342019
Viscosity Limits for Zeroth‐Order Pseudodifferential Operators
J Galkowski, M Zworski
Communications on Pure and Applied Mathematics 75 (8), 1798-1869, 2022
322022
Restriction bounds for the free resolvent and resonances in lossy scattering
J Galkowski, HF Smith
International Mathematics Research Notices 2015 (16), 7473-7509, 2015
302015
Averages of eigenfunctions over hypersurfaces
Y Canzani, J Galkowski, JA Toth
Communications in mathematical physics 360, 619-637, 2018
242018
Eigenfunction concentration via geodesic beams
Y Canzani, J Galkowski
Journal für die reine und angewandte Mathematik (Crelles Journal) 2021 (775 …, 2021
222021
Pointwise bounds for Steklov eigenfunctions
J Galkowski, JA Toth
The Journal of Geometric Analysis 29, 142-193, 2019
222019
Weyl remainders: an application of geodesic beams
Y Canzani, J Galkowski
Inventiones mathematicae 232 (3), 1195-1272, 2023
202023
On the growth of eigenfunction averages: microlocalization and geometry
Y Canzani, J Galkowski
202019
Defect measures of eigenfunctions with maximal growth
J Galkowski
Annales de l'Institut Fourier 69 (4), 1757--1798, 2019
202019
Local absorbing boundary conditions on fixed domains give order-one errors for high-frequency waves
J Galkowski, D Lafontaine, EA Spence
IMA Journal of Numerical Analysis, drad058, 2023
192023
A quantitative Vainberg method for black box scattering
J Galkowski
Communications in Mathematical Physics 349 (2), 527-549, 2017
182017
Decompositions of high-frequency Helmholtz solutions via functional calculus, and application to the finite element method
J Galkowski, D Lafontaine, EA Spence, J Wunsch
SIAM Journal on Mathematical Analysis 55 (4), 3903-3958, 2023
172023
Perfectly-matched-layer truncation is exponentially accurate at high frequency
J Galkowski, D Lafontaine, E Spence
SIAM Journal on Mathematical Analysis 55 (4), 3344-3394, 2023
172023
Eigenfunction scarring and improvements in L∞ bounds
J Galkowski, JA Toth
Analysis & PDE 11 (3), 801-812, 2017
172017
Analytic hypoellipticity of Keldysh operators
J Galkowski, M Zworski
Proceedings of the London Mathematical Society 123 (5), 498-516, 2021
162021
Outgoing solutions via Gevrey-2 properties
J Galkowski, M Zworski
Annals of PDE 7, 1-13, 2021
162021
Pointwise bounds for joint eigenfunctions of quantum completely integrable systems
J Galkowski, JA Toth
Communications in Mathematical Physics 375 (2), 915-947, 2020
152020
The system can't perform the operation now. Try again later.
Articles 1–20